# SDR IPXA2021051369356

- Difficulty date: May 6, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 77,006 hours, 13,225 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77911
- Condition: Corroded
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLOWER AFT FUSELAGE SKIN BULGING AT STA 1781 AND LONGERON 42L.REPAIRED CORRODED LOWER AFT FUSELAGE LONGERON 42L BETWEEN STA 1771 - 1801 IAW SRM 53-00-05, REPAIR 1, FIGURE 201/202. (MAJOR)
